Alert archive / Kentucky / Wind Advisories in 2025
Wind Advisory 7, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Dec 28, 2025, 8:29 AM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Dec 28, 2025, 5:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2025, 8:29 AM CST (14:29 UTC)
- In effect from
- Dec 28, 2025, 5:00 PM CST
- Expired
- Dec 29, 2025, 12:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
388 WWUS73 KLMK 281429 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 929 AM EST Sun Dec 28 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-282200- /O.NEW.KLMK.WI.Y.0007.251228T2300Z-251229T1200Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of English, Brownsville, Shelbyville, Scottsburg, Danville, Greensburg, Leitchfield, Springfield, New Castle, Jeffersonville, Edmonton, Lewisport, Lawrenceburg, Paris, Lancaster, Paoli, Tell City, Franklin, Versailles, Hodgenville, Georgetown, Scottsville, Jamestown, Bowling Green, Louisville, New Albany, La Grange, Elizabethtown, Milton, Jasper, Taylorsville, Harrodsburg, Campbellsville, Lebanon, Carlisle, Shepherdsville, Frankfort, Liberty, Hartford, Russellville, Burkesville, Nicholasville, Providence, Albany, Glasgow, Hawesville, Tompkinsville, Horse Cave, Bardstown, Winchester, Salem, Madison, Columbia, Bedford, Hardinsburg, Richmond, Cynthiana, Corydon, Stanford, Morgantown, Lexington, and Brandenburg 929 AM EST Sun Dec 28 2025 /829 AM CST Sun Dec 28 2025/ ...WIND ADVISORY IN EFFECT FROM 6 PM EST /5 PM CST/ THIS EVENING TO 7 AM EST /6 AM CST/ MONDAY... * WHAT...West winds 15 to 20 mph with gusts up to 40 mph expected. A band of stronger showers will pass through the region this evening and may produce isolated wind gusts of 50 to 55 mph. * WHERE...Portions of south central Indiana and east central, north central, northwest, and south central Kentucky. * WHEN...From 6 PM EST /5 PM CST/ this evening to 7 AM EST /6 AM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MJ
3 follow-up statements
063 WWUS73 KLMK 282006 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 306 PM EST Sun Dec 28 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-291200- /O.CON.KLMK.WI.Y.0007.251228T2300Z-251229T1200Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of English, Brownsville, Shelbyville, Scottsburg, Danville, Greensburg, Leitchfield, Springfield, New Castle, Jeffersonville, Edmonton, Lewisport, Lawrenceburg, Paris, Lancaster, Paoli, Tell City, Franklin, Versailles, Hodgenville, Georgetown, Scottsville, Jamestown, Bowling Green, Louisville, New Albany, La Grange, Elizabethtown, Milton, Jasper, Taylorsville, Harrodsburg, Campbellsville, Lebanon, Carlisle, Shepherdsville, Frankfort, Liberty, Hartford, Russellville, Burkesville, Nicholasville, Providence, Albany, Glasgow, Hawesville, Tompkinsville, Horse Cave, Bardstown, Winchester, Salem, Madison, Columbia, Bedford, Hardinsburg, Richmond, Cynthiana, Corydon, Stanford, Morgantown, Lexington, and Brandenburg 306 PM EST Sun Dec 28 2025 /206 PM CST Sun Dec 28 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST /6 AM CST/ MONDAY... * WHAT...West winds 15 to 20 mph with gusts up to 40 mph expected. A band of stronger showers will pass through the region this evening and may produce isolated wind gusts of 50 to 55 mph. * WHERE...Portions of south central Indiana and east central, north central, northwest, and south central Kentucky. * WHEN...Until 7 AM EST /6 AM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MJ
626 WWUS73 KLMK 290851 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 351 AM EST Mon Dec 29 2025 INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057- 062>067-074>078-081-082-291800- /O.EXT.KLMK.WI.Y.0007.000000T0000Z-251229T1800Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue- Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lebanon, Lexington, Frankfort, Lawrenceburg, Brandenburg, Richmond, Horse Cave, Lewisport, Elizabethtown, Corydon, New Castle, Springfield, Georgetown, La Grange, Jeffersonville, Bedford, Paris, Bardstown, Taylorsville, Harrodsburg, Lancaster, Cynthiana, Greensburg, Danville, Burkesville, New Albany, Winchester, Shepherdsville, Jamestown, Shelbyville, Tell City, Campbellsville, Liberty, Versailles, English, Columbia, Louisville, Tompkinsville, Paoli, Stanford, Scottsburg, Nicholasville, Glasgow, Salem, Brownsville, Leitchfield, Jasper, Hawesville, Hardinsburg, Albany, Hodgenville, Madison, Carlisle, Milton, and Edmonton 351 AM EST Mon Dec 29 2025 /251 AM CST Mon Dec 29 2025/ ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with gusts 35 to 45 mph. * WHERE...Portions of south central Indiana and east central, north central, northwest, and south central Kentucky. * WHEN...Until 1 PM EST /noon CST/ this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ026-061-070>073-291200- /O.CON.KLMK.WI.Y.0007.000000T0000Z-251229T1200Z/ Ohio-Butler-Logan-Warren-Simpson-Allen- Including the cities of Providence, Scottsville, Hartford, Bowling Green, Morgantown, Russellville, and Franklin 251 AM CST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...West winds 15 to 20 mph with brief gusts up to 35-40 mph. * WHERE...Ohio, Allen, Butler, Logan, Simpson, and Warren Counties. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ EBW
432 WWUS73 KLMK 291758 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1258 PM EST Mon Dec 29 2025 INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057- 062>067-074>078-081-082-291900- /O.EXP.KLMK.WI.Y.0007.000000T0000Z-251229T1800Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue- Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Hardinsburg, New Castle, Springfield, Paris, Milton, Bedford, Bardstown, Glasgow, Elizabethtown, Hawesville, Jeffersonville, Danville, Brownsville, Versailles, Jamestown, Scottsburg, Shelbyville, Nicholasville, Winchester, Richmond, Horse Cave, Louisville, Lancaster, Paoli, Taylorsville, Tell City, Lexington, Tompkinsville, Brandenburg, La Grange, English, Liberty, Georgetown, Albany, Salem, Edmonton, Corydon, Columbia, Hodgenville, Jasper, New Albany, Cynthiana, Burkesville, Stanford, Shepherdsville, Frankfort, Campbellsville, Madison, Lawrenceburg, Harrodsburg, Lebanon, Lewisport, Greensburg, Leitchfield, and Carlisle 1258 PM EST Mon Dec 29 2025 /1158 AM CST Mon Dec 29 2025/ ...WIND ADVISORY WILL EXPIRE AT 1 PM EST /NOON CST/ THIS AFTERNOON... Gusty winds will continue through the afternoon but the threat for more widespread gusts over 40 mph is ending. $$ BJS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Dec 28, 5:44 AM CST, 2 hours 45 minutes earlier. Its key messages:
- * Record high temperatures in the low to mid 70s today. * A strong cold front will move through the region tonight. Showers and strong wind gusts of 40+ mph are likely. Localized severe wind gusts of 60+ mph are also possible, mainly between 7 PM this evening and 1 AM EST Monday. * Temperatures plummet into the 20s and 30s by Monday morning, with colder weather lingering through next week. Wind chills will reach the teens and may briefly drop into the single digits Tuesday morning.
Area forecast discussion, Dec 28, 5:44 AM CST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
644 AM EST Sun Dec 28 2025
...Updated Aviation Discussion...
.KEY MESSAGES...
* Record high temperatures in the low to mid 70s today.
* A strong cold front will move through the region tonight. Showers
and strong wind gusts of 40+ mph are likely. Localized severe wind
gusts of 60+ mph are also possible, mainly between 7 PM this
evening and 1 AM EST Monday.
* Temperatures plummet into the 20s and 30s by Monday morning, with
colder weather lingering through next week. Wind chills will reach
the teens and may briefly drop into the single digits Tuesday
morning.
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 308 AM EST Sun Dec 28 2025
A sub-1000 mb sfc low is traversing Kansas early this morning, with
a wavy warm front lifting northeast through the Ohio Valley. A
digging upper level trough over the Rockies and High Plains will
phase with mid-level shortwave energy over the central Plains today.
The deeper mid-level trough then rotates east across the Midwest
tonight, taking on a neutral tilt. The sfc low will deepen faster as
it accelerates northeastward to Lake Huron by late tonight. The
intensifying mid-latitude cyclone will feature a strong, fast moving
cold front, which is forecast to race across southern IN and central
KY 00-06Z this evening.
Well out ahead of the KS low early this morning, sfc winds are
veering southerly and beginning to increase to 5-10 kts. Conditions
remain largely dry. There have been a few very weak echoes on radar.
However, most of the warm advection showers/isolated elevated storms
this morning will remain to our northwest across MO/IL/IN on the
nose of the LLJ and to the east along the northward lifting warm
front.
We will also stay relatively dry through the daytime period as we
await the arrival of deeper lift and moisture tied to the cold
front. Southwesterly sfc winds will become increasingly breezy this
afternoon and evening as the LLJ strengthens to 45-50 kts overhead.
Abundant cloud cover, including low clouds, will limit low level
mixing. However, strong WAA will aid in temperatures rising into the
low to mid 70s this afternoon. This will help steepen lapse rates
slightly, and wind gusts of 25-35 mph will be possible in the
afternoon. In fact, record high temperatures are forecast today (see
Climate section below for the details).
By 21-00Z this evening, southwesterly LLJ winds continue to increase
just off the surface as the cold front quickly approaches from the
west. Scattered shower activity will be possible just ahead of the
front this evening. We could start to see 35-40+ mph gusts mix down
to the surface during this time frame.
Most of the rainfall associated with this system will be confined to
a thin, shallow convective line (and some trailing stratiform
precip) along and behind the cold front. Hi-res CAMs offer decent
consistency with timing, and the thin, low-topped QLCS is forecast
to push west to east across the area between 7 PM Sun - 1 AM EST
Mon. It is this time frame that the wind potential is the highest.
40+ mph gusts appear likely across much of the region, and a Wind
Advisory will be considered on Sunday. There will be some potential
for 40+ mph gusts to mix to the surface in the 2-3 hours before and
after the passage of the main convective line. However, forecast
soundings suggest weakly stable lower levels immediately ahead of
the line of showers. After coordination with neighbor NWS offices,
we will hold off on a Wind Advisory for now. We do plan to issue a
Special Weather Statement and continue to highlight the wind gust
potential in messaging and graphics.
As for the line itself, the severe convective threat is Marginal.
Simply due to the wind energy in place, isolated or localized swaths
of damaging 60+ mph winds will be possible. Any weak instability
that develops this afternoon over MO/IL is forecast to diminish by
the time the QLCS reaches southern IN and central KY after dark.
However, with sfc dewpoints in the upper 50s to around 60 late this
evening, lapse rates are marginal enough to cause concern given the
magnitude of the wind in the lowest 0.5 km. Given the lack of
instability, the tornado threat is quite low. However, as we saw on
12/18, the threat for a weak, very narrow tornado is non-zero when
the low level shear is so strong.
The other main story with this cold front is the magnitude of the
temperature drop early Monday morning. Temperatures will crash from
the upper 60s and lower 70s at 7 pm this evening to the mid 20s to
lower 30s by 7 am Monday. Conditions are also likely to dry out
fairly quickly early Monday morning due to intense cold, dry air
advection. Wind chills will drop into the teens Monday morning, so
consider a few extra layers if heading out! WNW winds will remain
fairly gusty through Monday in the CAA regime. Winds gusting to 25-
35 mph will make for a blustery day.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 308 AM EST Sun Dec 28 2025
The much colder, drier airmass will linger through the rest of next
week. Strong sfc high pressure builds south across the Plains Monday
night into Tuesday, which prevents the pressure gradient from
weakening too much. Cold WNW breezes will continue into Tuesday,
with lows in the mid teens to around 20. This will cause wind chills
to briefly drop into the single digits Tuesday morning.
A series of fast-moving clippers look to stream southeast over the
Great Lakes and portions of the Ohio Valley Tuesday through
Thursday. We'll likely stay mostly dry during this stretch, but
brief light snow is possible on New Year's Day. Friday looks dry and
cold as well, but small precip chances return next weekend. However,
forecast confidence is quite low beyond Friday.
&&
.AVIATION /12Z TAFS THROUGH 18Z MONDAY/...
Issued at 644 AM EST Sun Dec 28 2025
South winds are increasing this morning ahead of an area of low
pressure over eastern KS. Gusts will become more common after 15Z,
with gusts to around 25 kts in the afternoon. MVFR stratus still
blankets much of the region, though a few gaps could result in brief
VFR conditions. Ceilings may also try to lift to VFR for a short
time this afternoon, especially at LEX and RGA.
Late this evening, a strong cold front will sweep east through the
region. A narrow, shallow convective line of showers is forecast to
move west to east across southern IN and central KY between 00-06Z
this evening. As this line pushes across the area, brief stronger
wind gusts of 35-40+ kts will be possible. Winds will quickly shift
from SSW to W with the passage of the cold front. Gusty west winds
will continue through Monday morning.
&&
.CLIMATE...
Issued at 308 AM EST Sun Dec 28 2025
Record High Temperatures Likely Today...
Sun, Dec 28th
Rec (Yr) | FCST
SDF 70 (2021) | 74
LEX 67 (2021) | 72
BWG 72 (2021) | 76
FFT 69 (2021) | 72
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.
&&
SHORT TERM...EBW
LONG TERM...EBW
AVIATION...EBW
CLIMATE...EBWHazardous weather outlook, Dec 28, 2:57 AM CST, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 357 AM EST Sun Dec 28 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290900- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 357 AM EST Sun Dec 28 2025 /257 AM CST Sun Dec 28 2025/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Strong wind gusts approaching 40 mph will be possible late this afternoon and evening ahead of a strong cold front. A thin line of showers, likely accompanied by strong wind gusts, will race east across central Kentucky and southern Indiana between 7 PM this evening and 1 AM EST Monday. Localized damaging winds will be possible during this time. There is also a very low chance for a brief tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Tuesday morning will be very cold, with wind chills briefly dropping into the single digits. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW
In the hours before
Special weather statement, Dec 28, 3:48 AM CST, 4 hours 41 minutes before
Special Weather Statement National Weather Service Louisville KY 448 AM EST Sun Dec 28 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-282000- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 448 AM EST Sun Dec 28 2025 /348 AM CST Sun Dec 28 2025/ ...Strong Wind Gusts Likely This Evening and Tonight... A strong cold front will move through the region late this evening. Winds will increase from the south-southwest ahead of the cold front this afternoon. Wind gusts of 25-35 mph are expected during the afternoon hours. Winds will increase just ahead of the cold front and along a narrow band of rain showers this evening. Wind gusts of 40+ mph are likely as the line of showers pushes east through the region between 7 PM tonight and 1 AM EST Monday. Isolated damaging winds of 60+ mph will also be possible during this time frame. A sharp wind shift will occur behind the line, with winds gusting from the west-northwest behind the line. Winds from the west-northwest will remain gusty into Monday as temperatures drop 35-40 degrees in a span of 12 hours. Wind gusts of 25-35 mph are expected Monday morning with wind chills dropping into the teens. EBW
Nearby
Wind Advisories in Kentucky, 2025Wind Advisories in Indiana, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.